# SDR MALA060196

- Difficulty date: March 25, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 20,903 hours, 23,083 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, NOTICE A SHIFT IN DDT.  COMPLETED AND ENGINE TREND WHICH SHOWED A DDT OF 64 DEG.  QRH'D DDT REMAINED AT 64 DEG, NG RANGE OF 80-84% COULD NOT BE AVOIDED.  REPLACED RT ENGINE SN OFF GE-E758742, SN ON GE-E785682.
